# SDR USAA2014121700005

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 6,253 hours, 2,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME LOWER LT CORNER EMER LIGHT COVER MISSING.  REPLACED LENS AT R1 DOOR FRAME LOWER FWD CORNER.
